CASE PRESENTATION: A 33-year-old female with idiopathic PAH on subcutaneous treprostinil 50 ng/kg/min and macitentan 10 mg daily presented with worsening dyspnea and syncope. Suspecting absorption failure, treprostinil was changed to intravenous route. Right heart catheterization showed right atrial pressure of 2 mmHg, severely elevated pulmonary artery (PA) pressure of 97/38 mmHg, mean PA pressure (mPAP) of 59 mmHg, pulmonary capillary wedge pressure of 4 mmHg, Fick cardiac output of 3.83 L/min, and pulmonary vascular resistance(PVR) of 14.36 Wood units. During the procedure she responded favorably to 40 ppm inhaled nitric oxide (iNO), with a decrease in mPAP to 44 mmHg and PVR to 8.79 Wood units. In the setting of clinical right heart failure, iNO was continued at 40 ppm. PDE5 inhibitors could not be used as she had a prior allergic reaction to tadalafil. Riociguat 0.5mg was started and iNO stopped simultaneously. However, mPAP increased to 65 mmHg and iNO was restarted. Over the next 4 days, riociguat was titrated up to 2.5mg every 8 hours, iNO was gradually weaned off based on mPAP, and treprostinil increased to 60 ng/kg/min. During this period, hemodynamics improved considerably with the lowest recorded mPAP of 35 mmHg. By day 4, improvement was noted in mPAP to 43 mmHg, Fick cardiac output to 6.46 L/min, and PVR to 9 Wood units. Mean arterial pressure remained stable around her baseline of 70 mmHg without any hypotensive episodes. Her symptoms improved significantly and she was weaned off nasal oxygen.